# SDR DALA2022102406842

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 63,911 hours, 28,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 12d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9585576) DURING INSPECTION FOUND SEAT 12D EMERGENCY SEAT LIGH BASE DAMAGED. R+R SEAT 12D EMERGENCY LIGHT BASE SHROUD IAW CMM 25-27-79. OPS CHECK GOOD.
